Generalized X-ray pictures

Kurusa Árpád: Generalized X-ray pictures.
PUBLICATIONES MATHEMATICAE DEBRECEN, 48 (3-4). pp. 193-199. ISSN 0033-3883 (1996)

[thumbnail of xraygen.pdf] Text
xraygen.pdf - Accepted Version

Download (265kB)
Item Type: Journal Article
Journal or Publication Title: PUBLICATIONES MATHEMATICAE DEBRECEN
Date: 1996
Volume: 48
Number: 3-4
Page Range: pp. 193-199
ISSN: 0033-3883
Faculty/Unit: Not SZTE unit
Institution: József Attila Tudományegyetem
Language: English
MTMT rekordazonosító: 1118119
Date Deposited: 2019. Jul. 03. 13:23
Last Modified: 2019. Jul. 03. 13:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15953
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year